# SDR RAIA201411060001

- Difficulty date: November 6, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N853HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145407
- Aircraft time: 25,400 hours, 22,926 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Inoperative
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, BLEED 1 LEAK MESSAGE ON EICAS, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND REPLACED BLEED TEMP SENSOR, OPS AND LEAK CHECK GOOD.
